Solvability of the main boundary value problems for the nonlocal Poisson equation is studied. Existence and uniqueness theorems for the considered problems are obtained. The necessary and sufficient solvability conditions for all problems are given and integral representations for the solutions are constructed.
KARACHIK, VALERY; SARSENBI, ABDIZHAHAN; and TURMETOV, BATIRKHAN
"On the solvability of the main boundary value problems for a nonlocal Poisson equation,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 37.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/37